This question has also been asked and answered here: Does tramadol cause a high if abused?
Tramadol affects everyone differently just like any other drug but it can make you very tired or groggy as some put it. I never found it to be much help but it does help some people. As with any drug please don't drive until you know for sure how it will act in your body and please don't drink with it it can be a nasty mix if you do. Hope this answers your question and please be careful with any medicine, marjorie zych
Are you asking because you want to try it for this reason? The simple answer is yes, it can give you a high, but as the last person wrote the drug will affect people differently. I wouldn't suggest getting involved in them if you aren't already as they are highly addictive (despite some reports). Generally your body needs to get used to the drug, and you need to get over the feelings of tiredness and nausea before they start acting differently and giving you a 'high'.
Its a synthetic opiate yes it can give you a high feeling if you take enough of them. But your not going to do that cause it is dangerous in many ways you can #1 most important of all become addicted and its not no joke. When you run out too early and you have been taking them a while your body might shut down without them not a pretty site this is why many many people are on dialysis their kidneys fail. I see kids sometimes (teenagers) come into the dialysis center its very sad because when i do ask sometimes and almost 99% of the time they said it was cause of drug abuse is why they were there. See so to many risks take care friend please make the right choices it might save your life.
All good answers you've gotten. Not only is it addicting, when you suddenly stop taking them, there is a high risk of seizures involved. There are many misconceptions about tramadol. It's one of those meds that scares me and doesn't work on pain all that well. And I'm addicted to opiates. So what does that tell you? I need my medications in order to function (somewhat) and even with the narcotics I take, I don't get high from them. They simply help control pain, which is the ONLY purpose of these meds. Of course these are my opinions (except for the addiction and seizure parts) so please consult with your doctor and stay safe!
Regarding your question, the answer is no. Unless you take a handful of them. Which would put you at risk of an over dose and seizure, they are manufactured in a way where it doesn't produce that euphoric feeling. And when they start to wear off, be sure to have extra strength advil around for the massive headache to follow. (also personal experience) although this headache came after 2 tramadol started wearing off!
Not very smart to do but my answer is yes. But it all depends on the person me and my brother we had the same effects ( we got high) on them. My sister on other hand was very tired and they didn't help he function. My mom also is prescribed them and they just help he get threw the day. Anyways yes from personal experiance they can but also put this into mind that when I first started taking them they got me high but I wasn't takin any form of narcotic or drug. After being prescribe pain killers ( vicoden and percocet) I no long got " high " from them.. so it all depends on the person. Also that's was when I only took 2 at once now I'm up to 4 at once and they do not give me that feeling anymore.. I would like to add that they are very addicting. I'm not addicted to them I haven't actually takin them for about 5mos untill this week and started again but smart thing would be not to abuse them and not to take them regularly. Be smart don't ruin you life.
You have had many good answers. Everyone is different but ultram was the first pain killer I ever took for pain. They did get me high like vicodin ect. And sent me down a bad road. Vicodin to loratabs --- 1 at a time -- 2 - 3 -4 -- then oxys then snorting them. Then full blown addiction. Then suboxone and so on. Not to mentionall the $ Just remember FOR PAIN AS NEEDED. Opiates have ruined alot of peoples lifes.
yes-i used to have a DF118 / Dhc habit years ago & some1 gave me a box o tramadol to ease withdrawals & i got out my face. it can make you feel really queezy though & its not gonna do your liver/kidneys any good at all.
It is a profound tragedy that Ultram is not a Controlled Drug. Some states, such as Arkansas, Tennessee, West Virginia..and I think a few others
now do have tramadol Controlled at the CIV level, and I predict more states will follow
Yes, I think they can get you high. I've done most opiates but I've only recently taken tramadol for the first time and I definitely felt a little glow from the prescribed dosage. It will get you high but they're dangerous according to the literature. I mixed them with subies and the mix was definitely a high. I told my doctor to give me something that would work on pain while I'm on suboxone and the pain was better with them. i prefer H but I'm in a testing program.
DON'T TAKE IT TO GET HIGH!!! I've taken opiates before for various injuries, etc, I've never become addicted to them like I did Tramadol. They are a helluva drug to try to come off of once you start taking them! Don't even start or you'll be in for some serious withdrawals!
It makes me mad that people come on here to ask questions about getting "high" this site is used to help ppl. Not for you to see if you can take a ton of tramadol and abuse it. Some ppl actually need tramadol to get through daily life. Thank you have a good day, come again
I would like to share something with ya'll. I am a 20 year old college student and was poppin vicodin and tramadol (never together and both of which i was prescribed). i was heavily addicted to both. Well one day my dr gave me 240 tramadol at 50mg each. I was pretty excited but guess what... within 4 days I had a SEIZURE.
I had taken about 15 total within a few hours one day and started feeling dizzy, sweaty, confused, and light-headed. Well, my dad asked me to grab dinner for us so i took my dog with, left, and just i was leaving the drive-thru.. I blacked out. I woke up 15 minutes later in the back of an ambulance and i was absolutely out of mind. I was screaming and fighting the paramedics. Apparently it took 8 people to hold me down! I had blood on my shirt and all over my arm because they couldn't get the IV in because of my aggressive state.
Not to mention, I also bounced off three parked cars in that parking lot and really messed up my fathers truck.
Before this horrific incident, a friend asked me for some so i gave them to him. My heart dropped when i found out he also had a seizure and was rushed to the hospital.
Overdosing is something i never thought would happen to me I am ashamed it did. I keep it a secret.. that's how embarrassing i find it. To say the least, i'm very lucky to be alive and fortunate to not have hurt or killed anyone else. For god's sake, 2 minutes before i seized i was driving 55 mph down the highway! If you are going to take tramadol take it responsibly, although i would personally suggest not taking it at all.
My gf just got some and they make her throat swell up but I got some a couple years ago for my back .
I have been prescribed Tramadol for almost a year for knee and back pain, the beginning of arthritis the doctor thinks. I don't take them all day long every day now because the pain has subsided quite a bit. I only take it when I'm in pain. I have the 50 MG tab. I did take one every eight hours the first couple of months, per the prescription. I'm allowed to double up on it if the pain persists, after taking one. I've never taken more than 3 at a time. So far I've not had a single problem with it. It helps with headaches too, but plain old Tylenol or aspirin or Aleve works just as well for my headaches. I've never noticed any "high", but maybe that only comes if way too many are taken I guess. I have ranitidine for upset stomach but hardly ever need it.
Well, I have been using tramadol for about 4 months now. It works great for my tension headaches which I have had forever. It does no good on the monthly migrane days though. It did make me very "up" the first 2 days I took it. Since then it just takes away my pain and usually puts me in a good mood. I used to take effexor which never put me in a good mood and was really difficult to come off of. The stories I read about getting off of tramadol and the siezures really scares me, so I will try to keep my usage to a minimal.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.